# SDR DALA2022052703688

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2249020) DURING INSPECTION FOUND CORROSION ON WEB BTW STA 695 TO STA 685 AND LBL 65 (WING BOX AREA). REPAIR ON WEB BTW STA 695 TO STA 685 AND LBL 65. WAS PERFORMED PER PRI NO.599337-14 REV. 0 AND ERA NO.599337-14, REVISION ORIGINAL.
